# SDR CGHR2021011801001

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: General aviation
- Filed by: Elliott Aviation of the Quad Cities, LLC., repair station CGHR812C
- Aircraft: N826UP
- Make and model: Beech B300
- Aircraft serial: FL926
- Aircraft time: 4,931 hours
- Engine: Pwa PT6A60A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 10191012269
- Condition: Cracked
- Location: Engine
- Part time: 4,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS HAVE BEEN FOUND IN THE FIELD DURING ROUTINE VISUAL INSPECTIONS OF ENGINE MOUNT TRUSS/COWLING MOUNT ATTACH BRACKETS.  THE CRACKS FOUND ARE ALMOST ALWAYS EXCLUSIVE TO THE UPPER RIGHT ENGINE MOUNT TRUSS (NR 1 ENGINE TRUSS UPPER INBOARD, NR 2 ENGINE TRUSS UPPER OUTBOARD).  WE BELIEVE THE CRACKS ARE OCCURRING DUE TO EXCESSIVE VIBRATION CONDITIONS OR INADEQUATE WELD QUALITY DURING MANUFACTURING PROCESS.  THE AFFECTED ENGINE TRUSS PART NUMBER IS 101-910122-69.  REPAIR OPTIONS CONSIST OF COMPLYING WITH BEECHCRAFT STANDARD REPAIR TITLED-CRACK, ENGINE MOUNT TRUSS, COWLING MOUNTING BRACKETS, DRAWING NO. SR-KA-00034, REV 1, OR REPLACING CRACKED ENGINE TRUSS WITH APPLICABLE PART NUMBER REFERENCED IN CURRENT BEECHCRAFT KING AIR 300 SERIES ILLUSTRATED PARTS CATALOG.
